# SDR ASAA0853110

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 7,734 hours, 2,247 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 8197D
- Condition: Faulted
- Location: Window Heat
- Part time: 7,734 hours, 2,247 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HT OVERHEAT LT ILLUMINATED COMPLETED QRH
PROCEDURE OPS NORMAL REMAINDER OF FLT PERFORMED WINDOW HEAT SYS OPS TEST PER MM 30 41 00 SYSTEM CHECK GOOD.
